Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Expansion of Bayes Risk in the Case of Double Exponential Family

S. N. Joshi
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 46, No. 1 (Feb., 1984), pp. 64-74
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25050465
Page Count: 11
  • Download ($43.95)
  • Cite this Item
Expansion of Bayes Risk in the Case of Double Exponential Family
Preview not available

Abstract

For i.i.d. random variables with a double exponential density and a smooth prior expansion of the Bayes risk upto $o(n^{-3/2})$ is obtained. Unlike the case of smooth density, the term after $O(n^{-1})$ term is of order $O(n^{-3/2})$ instead of order $O(n^{-2})$.

Page Thumbnails

  • Thumbnail: Page 
[64]
    [64]
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74